# SDR ASAA0944389

- Difficulty date: February 5, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192
- Part serial: PA463
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT CHAFFING ON TE LOWER SURFACE AT IB SIDE CORE WITH INTERNAL DOUBLER AND EXTERNAL DOUBLER BONDED REPAIR.  REPAIRED NR 4 SLAT TE WEDGE IB END BY ACCOMPLISHING FULL DEPTH BOND.
